# SDR N6WA2025012303

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10005
- Aircraft time: 47,294 hours, 37,629 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR95000105
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING AND SMOKE SMELL IN CABIN.  REPLACED BALLAST FOR CEILING LIGHT AT ROW 4A IAW CRJ AMM 33-21-03. INSPECTED AFT LAV FOR EVIDENCE OF SMOKE, NONE FOUND. PERFORMED OPS CHECK OF AFT LAV SMOKE DETECTOR IAW CRJ AMM 26-16-00 OPS OKAY.
